MAUDE Adverse Event Report: CARDIOFOCUS HEARTLIGHT; HEARTLIGHT EXCALIBUR BALLOON CATHETER

CARDIOFOCUS HEARTLIGHT; HEARTLIGHT EXCALIBUR BALLOON CATHETER
Model Number 18-4000-27A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 09/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There is no additional information for this adverse event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Transseptal access was done and lspv was isolated.During lipv isolation patient blood pressure decreased and pericardial effusion was noted.No deficiencies with any cardiofocus device were reported.
 
Additional Manufacturer Narrative
The device serial # and lot # have been corrected.There is no additional information for this adverse event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description

Brand Name
HEARTLIGHT
Common Device Name
HEARTLIGHT EXCALIBUR BALLOON CATHETER
Manufacturer (Section D)
CARDIOFOCUS
500 nickerson rd.
suite 500-200
marlboro MA 01752
MDR Report Key7886549
Report Number1225698-2018-00012
Device Sequence Number16626272
Product Code OAE
UDI-Device Identifier00868976000178
UDI-Public00868976000178
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P150026/S002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Model Number18-4000-27A
Device Catalogue Number18-4000-27A
Device Lot Number10463-26
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/06/2018
Supplement Date Received by Manufacturer09/06/2018
Initial Report FDA Received Date09/18/2018
Supplement Report FDA Received Date10/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR